# SDR SWAA021694

- Difficulty date: July 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 54,773 hours, 24,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT ENTRY DOOR AFT FRAME CRACKED AT 2ND DOOR STOP PIN ASSY.  REPAIRED FRAME PER SRM.
